# SDR KBM2005F00008

- Difficulty date: January 4, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 997 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8800T
- Part serial: T8125
- Condition: Inactive
- Location: Alt Digitizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT DIGITIZER OFF.  AOG (K)
